# SDR DALA2017111008089

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 64,870 hours, 17,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Failed
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SNUBBER FAILED SERVICING INSPECTION. REMOVED AND REPLACED R4 DOOR SNUBBER. ADJUSTMENT /OPS CHECK PERFORMED ON AMDS CARD.
